Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 105, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 4, 2011, 7:32 PM EDT for 4 counties in Indiana. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2011, 7:32 PM EDT (23:32 UTC)
- Expired
- Jun 4, 2011, 8:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Grant County, IN, Huntington County, IN, Miami County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 70 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:35 PM EDT | HAIL 1 | Peru, IN | ALSO ESTIMATED WIND GUSTS OF 55 TO 60 MPH...RELAYED BY WLFI |
| Jun 4, 7:37 PM EDT | HAIL 0.75 | 1 W Peru, IN | |
| Jun 4, 7:55 PM EDT | TSTM WND GST 70 | 1 S Wabash, IN | ESTIMATED 65 TO 70 MPH WINDS. DIME SIZED HAIL ALSO REPORTED |
| Jun 4, 7:55 PM EDT | HAIL 0.7 | 1 S Wabash, IN | ESTIMATED 65 TO 70 MPH WINDS. DIME SIZED HAIL ALSO REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 3:08 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2253 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
532 WUUS53 KIWX 042332 SVRIWX INC053-069-103-169-050030- /O.NEW.KIWX.SV.W.0105.110604T2332Z-110605T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 732 PM EDT SAT JUN 4 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN GRANT COUNTY IN CENTRAL INDIANA... CENTRAL MIAMI COUNTY IN NORTH CENTRAL INDIANA... SOUTHERN HUNTINGTON COUNTY IN NORTHEAST INDIANA... SOUTHERN WABASH COUNTY IN NORTH CENTRAL INDIANA... * UNTIL 830 PM EDT * AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS SEVERE STORM WAS LOCATED 3 MILES SOUTHEAST OF PERU...AND MOVING EAST AT 25 MPH. * LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... WABASH... LA FONTAINE... MARION... OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PEORIA...RICHVALLEY...SOMERSET...TREATY...SERVIA...JALAPA... LINCOLNVILLE...BANQUO...MOUNT ETNA...PLEASANT PLAIN...HANFIELD AND LANCASTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA. && LAT...LON 4080 8536 4054 8564 4067 8614 4084 8609 TIME...MOT...LOC 2333Z 283DEG 21KT 4073 8600 WIND...HAIL 70MPH 1.00IN $$
2 follow-up statements
420
WWUS53 KIWX 042353
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
753 PM EDT SAT JUN 4 2011
INC103-050004-
/O.CAN.KIWX.SV.W.0105.000000T0000Z-110605T0030Z/
MIAMI IN-
753 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIAMI COUNTY IS
CANCELLED...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED OR
MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4063 8587 4066 8587 4066 8593 4066 8594
4083 8595 4080 8536 4054 8564
TIME...MOT...LOC 2354Z 283DEG 21KT 4070 8584
$$
INC053-069-169-050030-
/O.CON.KIWX.SV.W.0105.000000T0000Z-110605T0030Z/
WABASH IN-HUNTINGTON IN-GRANT IN-
753 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN GRANT...SOUTHERN HUNTINGTON AND SOUTHERN WABASH
COUNTIES...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS SEVERE STORM
WAS LOCATED 7 MILES SOUTHWEST OF WABASH...AND MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
LA FONTAINE...SOMERSET...TREATY...SERVIA...JALAPA...LINCOLNVILLE...
BANQUO...MOUNT ETNA...PLEASANT PLAIN AND HANFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4063 8587 4066 8587 4066 8593 4066 8594
4083 8595 4080 8536 4054 8564
TIME...MOT...LOC 2354Z 283DEG 21KT 4070 8584
WIND...HAIL 70MPH 1.00IN
$$767
WWUS53 KIWX 050028 RRA
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
828 PM EDT SAT JUN 4 2011
INC053-069-169-050038-
/O.EXP.KIWX.SV.W.0105.000000T0000Z-110605T0030Z/
WABASH IN-HUNTINGTON IN-GRANT IN-
828 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRANT...SOUTHERN
HUNTINGTON AND SOUTHERN WABASH COUNTIES WILL EXPIRE AT 830 PM EDT...
AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4063 8587 4066 8587 4066 8593 4066 8594
4083 8595 4080 8536 4054 8564
TIME...MOT...LOC 0028Z 283DEG 21KT 4066 8558
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:46 PM EDT, 4 hours 46 minutes earlier.
Area forecast discussion, Jun 4, 2:46 PM EDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 246 PM EDT SAT JUN 4 2011 .SHORT TERM.../TONIGHT THROUGH SUNDAY NIGHT/ EXTREMELY UNSTABLE AIRMASS IN PLACE ACROSS THE CWA THIS AFTN WITH 3-4KJ/KG MIXED LAYER CAPE AND LITTLE TO NO CONVECTIVE INHIBITION. ALTHOUGH FORCING ASSOCIATED WITH CDFNT/SHRTWV MOVG ACROSS SRN WI/NW IL IS WEAK...IT MAY BE SUFFICIENT WHEN COMBINED WITH LAKE BREEZE INTERACTION FOR SCT TSTM DEVELOPMENT AS IT MOVES SE ACROSS THE AREA LATE THIS AFTN/EVE. GIVEN LARGE CAPE/DCAPE AND AROUND 30KT 0-6KM SHEAR... THERE IS POTENTIAL FOR SVR STORMS... WITH DAMAGING WINDS THE MAIN THREAT. INITIAL STORM DEVELOPMENT COULD ALSO CONTAIN LARGE HAIL AS 800 J/KG CAPE IN HAIL GROWTH ZONE AND RELATIVELY DRY MID LEVEL AIR SHOULD COUNTERACT DETRIMENTAL AFFECTS OF 13-14KFT FREEZING LEVELS. ASSUMING CONVECTIVE INITIATION DOES OCCUR... A QUICK TRANSITION FROM CELLS TO SMALL BOWS LIKELY GIVEN UNIDIRECTIONAL FLOW EVIDENT ON WOLCOTT PROFILER. CONVECTION SHOULD MOVE OUT OF SRN PORTION OF THE AREA BY 06Z AS CDFNT MOVES INTO SRN IN/OH. SFC HIGH WILL MOVE INTO THE UPR GRTLKS BEHIND THIS FRONT PROVIDING FAIR WEATHER ACROSS THE AREA SUNDAY. AS THE HIGH MOVES TO THE LWR GRTLKS SUNDAY NIGHT WAA WILL DEVELOP ACROSS OUR CWA. CONVECTION PSBL LATE TONIGHT AND AGAIN SUNDAY NIGHT OVER THE PLAINS WHERE STALLING/RETREATING FRONT AT NOSE OF LLJ WILL PROVIDE SOME ISENT LIFT/LOW LEVEL THETA-E ADVECTION. THIS ACTIVITY SHOULD MOVE SE AND ATTM EXPECT IT WILL REMAIN WEST OF OUR CWA SO DRY WX FCST AFT 06Z TONIGHT THROUGH MONDAY MORNING WITH CONVECTIVE DEBRIS EXPECTED TO RESULT IN PARTLY CLOUDY SKIES. LITTLE CHANGE TO GOING TEMP GRIDS OR 12Z MOS GUIDANCE WITH TEMPS EXPECTED TO FALL BACK CLOSER TO NORMAL TONIGHT THROUGH SUNDAY NIGHT. && .LONG TERM...MONDAY THROUGH SATURDAY A NORTH ATLANTIC OMEGA BLOCK WILL HOLD THROUGH MUCH OF THE PERIOD SUPPORTING A PERSISTENT LARGE SCALE FLOW PATTERN ACROSS NOAM. THE LOCAL AREA WILL GENERALLY BE LOCATED ON THE NORTHERN PERIPHERY OF AN EXPANSIVE RIDGE THAT WILL BE CENTERED ACROSS THE LOWER MS VALLEY AND SRN/CENTRAL PLAINS. LOW AMPLITUDE SHORTWAVES AND/OR CONVECTIVELY MODIFIED VORT MAXES WILL LIKELY PROPAGATE EWD OVER/ALONG THE RIDGE AXIS. THESE WEAK MID LVL IMPULSES WILL LIKELY AID IN THE DEVELOPMENT OF SHOWERS/SHOWERS ALONG A LOW LEVEL THETA-E RIDGE / HIGH PWAT / AXIS THAT WILL MIXING NEWD ACROSS THE AREA MONDAY INTO TUESDAY. WITH THIS CONTINUED WITH CHC POPS MAINLY MONDAY AFTN AND NIGHT...AND ADDED LOW CHC POPS TO TUESDAY MORNING IN THE NE WITH THE BOUNDARY NEAR. MEDIUM RANGE MODEL GUIDANCE CONTINUES TO LIFT THE THE WARM FRONT/THETA-E RIDGE NORTH OF THE FA TUESDAY AFTERNOON INTO WEDNESDAY AS THE UPPER RIDGE BUILDS NWD INTO THE SOUTHERN GREAT LAKES IN RESPONSE TO HIGH PLAINS HEIGHT FALLS. HIGH TEMPS NEAR 90F WILL BE POSSIBLE IN THE SW ON TUESDAY...WITH WEDNESDAY HIGHS NEAR 90F CWA-WIDE. BUILDING HUMIDITY DURING THIS TIME WILL SUPPORT INCREASINGLY UNSTABLE CONDITIONS...ALTHOUGH LACK OF ANY OBVIOUS TRIGGER AND SUBTLE MID LVL CAPPING/DRYING ENOUGH TO CONTINUE WITH A 14 POP/DRY FCST. LATE WEDNESDAY NIGHT AND THURSDAY LOOKS SOMEWHAT SIMILAR TO TODAY AS A STRONGER MID LVL IMPULSE TRACKS EWD THROUGH THE NRN GREAT LAKES...AGAIN FLATTENING THE UPPER RIDGE AND SENDING A COLD FRONT SEWD BACK INTO THE FA. WITH THIS CONTINUED WITH CHC POPS FOR SHOWERS/STORMS WEDNESDAY NIGHT INTO THURSDAY GIVEN SUBTLE TIMING DIFFERENCES IN GUIDANCE. LARGER SPREAD IN MODEL GUIDANCE AS EXPECTED BY DAYS 6-7 (FRIDAY/SATURDAY). THE 12Z OP GFS TRENDED MORE TOWARDS THE ECMWF IN THURSDAY'S NRN GREAT LAKES SHORTWAVE DIVING SEWD INTO THE NORTHEAST US. THIS SUPPORTS A FLATTENING OF THE UPPER RIDGE...SFC RIDGING INTO THE GREAT LAKES...AND THE AFOREMENTIONED FRONTAL BOUNDARY SINKING WELL SOUTH OF THE FA. IF THIS PANS OUT WE WOULD SEE A RETURN TO DRY/COOLER/LESS HUMID WX BY DAYS 6/7. HOWEVER...OPTED NOT TO PULL INHERITED LOW CHC POPS THURSDAY NIGHT AND FRIDAY GIVEN MODEL INCONSISTENCIES THIS FAR IN ADVANCE...AND FOR THE FACT THAT SEVERAL GFS ENSEMBLE MEMBERS STALL THE BOUNDARY FARTHER NORTH INVOF THE CWA. && .AVIATION... EXTREMELY UNSTABLE AIRMASS OVER NRN INDIANA THIS AFTN. A CDFNT MOVG THROUGH NW IL/SE WI SHOULD DROP ACROSS NRN INDIANA BY THIS EVENING. THIS FRONT IS EXPECTED TO TRIGGER SCT TSTMS...WHICH GIVEN THE INSTABILITY IN PLACE...COULD BE SVR WITH LARGE HAIL AND DAMAGING WINDS...THUS MAINTAINED GOING TEMPO +TSRA GROUP AT BOTH TERMINALS LATE THIS AFTN. SOME LINGERING MID/HIGH CLOUDS EXPECTED TNGT AND SUNDAY. WINDS WILL VEER NE BEHIND THE FRONT OVERNIGHT... AND THEN LIKELY BACK NW AGAIN AT SBN SUNDAY AS LAKE BREEZE MOVES INLAND WITH LIGHT GRADIENT FLOW. LINGERING MOISTURE AND LIGHT WINDS MAY ALLOW PATCHY BR TO DVLP OVERNIGHT... AND ADDED MVFR VSBY RESTRICTION TO FWA TAF AROUND DAYBREAK. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JT LONG TERM...STEINWEDEL AVIATION...JT
Hazardous weather outlook, Jun 4, 4:26 PM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 PM EDT SAT JUN 4 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-052030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 426 PM EDT SAT JUN 4 2011 /326 PM CDT SAT JUN 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND THIS EVENING. A FEW THUNDERSTORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT...AND AGAIN WEDNESDAY NIGHT INTO FRIDAY. IT REMAINS TOO EARLY TO DETERMINE THE CHANCES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EARLY THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-052030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 426 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY THIS EVENING. A FEW THUNDERSTORMS MAY CONTAIN SEVERE WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT...AND AGAIN WEDNESDAY NIGHT INTO FRIDAY. IT REMAINS TOO EARLY TO DETERMINE THE CHANCES OF SEVERE WEATHER. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 4, 7:01 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
701 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND GST 2 S MIER 40.55N 85.83W
06/04/2011 E45 MPH GRANT IN AMATEUR RADIO
AT SR 13 AND W N 00 S. ESTIMATED 45 MPH WINDS ALSO
REPORTED
&&
EVENT NUMBER IWX1100998
EBLocal storm report, Jun 4, 7:05 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
705 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG DENHAM 41.15N 86.71W
06/04/2011 PULASKI IN PUBLIC
TREES DOWN IN NORTHERN PORTION OF COUNTY NEAR THE
STARKE CO LINE...RELAYED BY WNDU
&&
EVENT NUMBER IWX1100999
CEOLocal storm report, Jun 4, 7:12 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
712 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 1 S PLEASANT PLAIN 40.68N 85.55W
06/04/2011 M1.00 INCH HUNTINGTON IN AMATEUR RADIO
JUST NORTH OF SR 218.
&&
EVENT NUMBER IWX1101000
EBLocal storm report, Jun 4, 7:19 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
719 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL WARREN 40.68N 85.43W
06/04/2011 M0.88 INCH HUNTINGTON IN FIRE DEPT/RESCUE
&&
EVENT NUMBER IWX1101001
EBLocal storm report, Jun 4, 7:28 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
728 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 4 N MONTPELIER 40.61N 85.28W
06/04/2011 E0.70 INCH WELLS IN TRAINED SPOTTER
&&
EVENT NUMBER IWX1101002
EBLocal storm report, Jun 4, 7:31 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
731 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL BLUFFTON 40.74N 85.17W
06/04/2011 M0.70 INCH WELLS IN TRAINED SPOTTER
&&
EVENT NUMBER IWX1101003
EBThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 4:31 PM EDT | Special Weather Statement | IWX | Huntington, Wells | 59 min |
| Jun 4, 4:32 PM EDT | Special Weather Statement | IWX | Blackford, Jay | 43 min |
| Jun 4, 4:40 PM EDT | Special Weather Statement | IWX | Fulton, Pulaski | 50 min |
| Jun 4, 4:59 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski | 42 min |
| Jun 4, 5:37 PM EDT | Severe Thunderstorm Warning | IWX | Grant | 53 min |
| Jun 4, 6:08 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, Starke, White | 52 min |
| Jun 4, 6:16 PM EDT | Severe Thunderstorm Warning | IWX | White | 59 min |
| Jun 4, 6:17 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Miami | 58 min |
| Jun 4, 6:38 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Huntington, Jay, Wabash and 1 more | 67 min |
| Jun 4, 6:45 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Pulaski, Wabash, White | 45 min |
| Jun 4, 7:23 PM EDT | Severe Thunderstorm Warning | IWX | Cass, White | 37 min |
| Jun 4, 7:26 PM EDT | Flash Flood Warning | IWX | White | 6 hr |
| Jun 4, 7:44 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Huntington, Jay, Wells | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.